Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 155, NWS St. Louis, MO

May 9, 2008Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 9, 2008, 8:58 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 10, 2008, 4:00 AM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
May 9, 2008, 8:58 AM CDT (13:58 UTC)
In effect from
May 10, 2008, 4:00 AM CDT
Expired
May 11, 2008, 8:35 PM CDT
In force
41 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Valley Park (VLLM7).

Action stage
11 ft
Minor stage
18 ft
Moderate stage
21 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019130, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 091359
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT FRI MAY 09 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE MERAMEC RIVER IN MISSOURI... 

  AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
FROM THE PAST COUPLE OF DAYS AND LESS THAN 0.25 INCHES FORECAST IN
THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-101358-
/O.NEW.KLSX.FL.W.0155.080510T0600Z-080513T0112Z/
/VLLM7.1.ER.080510T0600Z.080510T1800Z.080512T0112Z.NO/
858 AM CDT FRI MAY 09 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MERAMEC RIVER AT VALLEY PARK.
* FROM TONIGHT TO MONDAY MORNING.
* AT 7:45 AM FRIDAY THE STAGE WAS 12.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND SHOULD CREST NEAR 17.3 FEET SATURDAY.  THE RIVER IS EXPECTED TO 
  FALL BELOW FLOOD STAGE SUNDAY EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/10  05/11  05/12  05/13  05/14

MERAMEC RIVER
  VALLEY PARK      16   12.8      16.9   16.9   15.0   10.9    8.6
5 follow-up statements
000 
WGUS83 KLSX 100100
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
800 PM CDT FRI MAY 09 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES 

  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
  
.THIS FLOOD WARNING IS A RESULT OF ABOVE AVERAGE RAIN FALL OF 
1 TO 2 INCHES THIS PAST WEEK WITH AN AVERAGE OF 0.01 INCHES OF
PRECIPITATION FORECAST OVER THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-110100-
/O.EXT.KLSX.FL.W.0155.080510T0900Z-080513T0000Z/
/VLLM7.1.ER.080510T0900Z.080511T0000Z.080512T0000Z.NO/
800 PM CDT FRI MAY 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AND CREST
  NEAR 16.9 FEET BY SATURDAY EVENING. 
* THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.

$$

MOC099-189-110059-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-080517T0000Z/
/ARNM7.1.ER.080411T1315Z.080510T1800Z.080516T0000Z.NO/
800 PM CDT FRI MAY 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FRIDAY MAY 16...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 28.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.2 FEET BY 
  SATURDAY EARLY AFTERNOON. 
* THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/10  05/11  05/12  05/13  05/14

MERAMEC RIVER
  VALLEY PARK      16   14.7      16.3   16.7   14.5   10.9    8.6
  ARNOLD           24   28.4      29.1   28.5   27.6   26.4   25.2
000 
WGUS83 KLSX 101548
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT SAT MAY 10 2008

...THE FLOOD WARNING CONTINUES FOR THE MERAMEC RIVER IN MISSOURI...
 
  AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES 

  NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES

.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY RAIN FROM
WEDNESDAY AND THURSDAY AND AROUND 0.5 INCHES FORECAST IN THE NEXT 24
HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-111548-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-080512T1500Z/
/VLLM7.1.ER.080510T2000Z.080511T0600Z.080511T1500Z.NO/
1048 AM CDT SAT MAY 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* UNTIL SUNDAY NIGHT.
* AT 9:45 AM SATURDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.3 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  BUDER 
  PARK BEGINS TO FLOOD.

$$

MOC099-189-111547-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080510T1415Z.000000T0000Z.NO/
1048 AM CDT SAT MAY 10 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 9:45 AM SATURDAY THE STAGE WAS 28.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO BEGIN 
  FALLING THIS EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/11  05/12  05/13  05/14  05/15

MERAMEC RIVER
  VALLEY PARK      16   15.9      16.1   14.8   13.4   12.9   11.2
  ARNOLD           24   28.8      28.4   27.4   26.8   26.6   26.5
000 
WGUS83 KLSX 110319
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT SAT MAY 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS 
  COUNTIES 

  MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS 
  COUNTIES 

.THIS FLOOD STATEMENT IS A RESULT OF AN AVERAGE OF 0.5 INCHES 
THE PAST 24 HOURS...AND AN AVERAGE OF 0.5 INCHES OF PRECIPITATION 
FORECAST OVER THE NEXT 24 HOURS...

RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-120319-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-080512T1200Z/
/VLLM7.1.ER.080511T0147Z.080511T0245Z.080511T1200Z.NO/
1019 PM CDT SAT MAY 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  BUDER 
  PARK BEGINS TO FLOOD.

$$

MOC099-189-120318-
/O.CON.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080510T1900Z.000000T0000Z.NO/
1019 PM CDT SAT MAY 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 28.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 27.9 FEET 
  BY MONDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/11  05/12  05/13  05/14  05/15

MERAMEC RIVER
  VALLEY PARK      16   16.2      16.0   14.4   13.7   13.1   11.4
  ARNOLD           24   28.8      28.7   27.9   27.1   27.4   27.7
000 
WGUS83 KLSX 111638
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT SUN MAY 11 2008

...THE FLOOD WARNING CONTINUES FOR THE MERAMEC RIVER IN MISSOURI...
 
  AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES 

  NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAIN FROM WEDNESDAY
AND THURSDAY AND BACKWATER FROM THE MISSISSIPPI RIVER AT ARNOLD IN
CONJUNCTION WITH 0.5 TO 2 INCHES OF PRECIPITATION THE PAST 24 HOURS
AND LESS THAN 0.10 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-189-121638-
/O.EXT.KLSX.FL.W.0155.000000T0000Z-080513T1300Z/
/VLLM7.1.ER.080511T0147Z.080512T0000Z.080512T1300Z.NO/
1138 AM CDT SUN MAY 11 2008

...THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER AT VALLEY PARK
* UNTIL MONDAY EVENING.
* AT 10:45 AM SUNDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAT TO CREST NEAR 16.8 FEET THIS 
  EVENING AND SHOULD FALL BELOW FLOOD STAGE MONDAY MORNING.

$$

MOC099-189-121637-
/O.CON.KLSX.FL.W.0129.000000T0000Z-000000T0000Z/
/ARNM7.1.ER.080411T1315Z.080511T0545Z.000000T0000Z.NO/
1138 AM CDT SUN MAY 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FURTHER NOTICE.
* AT 10:45 AM SUNDAY THE STAGE WAS 29.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND SHOULD BEGIN FALLING 
  THIS EVENING.  THE RIVER IS EXPECTED TO CONTINUE FALLING TO NEAR 
  28.1 FEET BY MONDAY BEFORE RISING.  THE RIVER SHOULD CONTINUE 
  RISING TO NEAR 28.5 FEET BY WEDNESDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/12  05/13  05/14  05/15  05/16

MERAMEC RIVER
  VALLEY PARK      16   16.3      16.1   14.9   13.8   11.3    9.2
  ARNOLD           24   29.0      28.1   28.2   28.5   28.2   27.6
000 
WGUS83 KLSX 120135
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT SUN MAY 11 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MERAMEC RIVER AT VALLEY PARK AFFECTING JEFFERSON AND ST. LOUIS COUNTIES

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

MOC099-189-120205-
/O.CAN.KLSX.FL.W.0155.000000T0000Z-080513T1300Z/
/VLLM7.1.ER.080511T0147Z.080511T1615Z.080511T2115Z.NO/
835 PM CDT SUN MAY 11 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MERAMEC RIVER AT VALLEY PARK.
* AT 7:45 PM SUNDAY THE STAGE WAS 15.5 FEET. 
* FELL BELOW FLOOD STAGE AT 4:15 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.6 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.  BUDER 
  PARK BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/12  05/13  05/14  05/15  05/16

MERAMEC RIVER
  VALLEY PARK      16   15.5      14.5   13.6   13.0   10.9    9.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 9, 5:59 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 9, 5:59 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
559 AM CDT FRI MAY 9 2008

.DISCUSSION...
/445 AM CDT FRI MAY 9 2008/
CNVTN PUSHING ACR E KS AND W MO ERY THIS MRNG HAS BEGUN TO WKN AS
WAA FUELING STORMS HAS DMNSHD. HWVR...IT CERTAINLY APRS THAT SHTWV
ENERGY AND MCV GENERATED BY CNVTN WL SUPPORT SM LINGERING PCPN
OVRSPRDG MUCH OF CWA THIS MRNG.  WL KP HIEST POPS FOR THE MRNG IN
S PTN OF CWA WHERE FORCING ASSOC WITH MCV WL BE GREATEST...AND HV
ATTEMPTED TO END THE PCPN FAIRLY QUICKLY FROM W TO E DURG THE
DAY...WITH POPS ONLY LINGERING IN OUR FAR SE AREAS BY LT AFTN.

NRW SFC RDG SHUD MEAN TRANQUIL CONDS TNGT...BUT NXT SYSTEM IS STILL
POISED TO AFFECT AREA SAT-SUN...AND WRF/NAM AND GFS ARE IN VRY GD
AGREEMENT WITH LARGE SCALE FTRS IN THIS TIME FRAME. SCTD CNVTN MAY
FORM BY SAT AFTN OVR OUR W COUNTIES IN BROAD WAA AHD OF MAIN
TROF...BUT EXPECT A RPD INCR IN COVERAGE OF CNVTN BY SAT EVE AS
UPR DYNAMICS SPREAD INTO AREA WITH DEEPENING TROF. MAV AND MET
POPS HV CLIMED TO CATEGORICAL LVLS FOR SAT NGT AND THIS CERTAINLY APRS
REASONABLE. ONLY CONCERN FOR THESE HI POPS IS IF CNVTN TO OUR S IN
AR CAN SERIOUSLY CUT INTO MSTR TRNSPRT INTO OUR AREA...BUT THINK
THAT LIFT WITH TROF WL BE STG ENUF TO GENERATE A WIDE SWATH OF
MEASURABLE PCPN.

ALTHO MDLS ARE STILL FCSTG 40-60KTS 0-6KM SHEAR...IT APRS SVR WX
THRT WL BE LIMITED BY INSTABILITY THAT WL BE AVBL IN OUR AREA.
CERTAINLY APRS THAT IT WL BE A VRY ACTIVE AFTN/EVE ACR AR...BUT
CNVTN THAT FIRES ALG SFC FNTL BNDRY OVR THIS AREA MAY REALLY ZAP
POTENTIAL FOR STG CNVTN FURTHER N IN OUR AREA. POCKETS OF HVY RAIN
CERTAINLY NOT OUT OF THE QUESTION FOR SM OF OUR WATER-LOGGED
AREAS...BUT FEEL THAT CNVTN TO THE S AND RPD MVMT OF UPR SYS SHUD
PREVENT EXCESSIVE RAIN FROM BCMG WDSPRD OR PROLONGED.

SUNDAYS WX LOOK JUST PLAIN LOUSY FOR MUCH OF THE AREA. BY THEN THE
UA PTRN TAKES ON A LOOK MORE LIKE MARCH THAN OF MID MAY...AS
CUTOFF LO THAT FORMS OVR AREA LT SAT NGT DRIFTS ACR IL INTO UPR
OHIO VLY. AMS WL BE UNSEASONABLY COLD WITH 85H TEMPS NR 0C...AND
IF WRF/NAM IS TO BE BELIEVED A LARGE PART OF OUR CWA WL BE IN 0 TO
-4C 85H TEMP RANGE BY MIDDAY SUN. EITHER WAY...MERCURY WL BE HARD
PRESSED TO GET OUT OF THE 50S. THEN FACTOR IN THE STG NW WNDS
WITH GUSTS THAT SHUD EASILY REACH THE 30-40 MPH RANGE...AND AREAS
OF LGT RAIN...AND ITS OBVIOUS THAT ITS NOT GOING TO BE A VRY NICE
MOTHERS DAY.

TRUETT

&&

.AVIATION...
/523 AM CDT FRI MAY 9 2008/
FOR THE 12Z TAFS...SHOWERS PUSHING EWD INTO CNTRL MO AHD OF SHRTWV
TROF AND MCV EARLY THIS MRNG. WILL MENTION A PD OF RA OR SHRA IN
COU BTWN 12-15Z FRI. THIS RA/SHRA ACTIVITY SHOULD MOVE EWD INTO
UIN..STL AND SUS LTR THIS MRNG...ALTHOUGH THE CONVECTION MAY WKN AS
IT GETS FURTHER E ACRS ERN MO WRN IL WHERE THE BNDRY LYR IS MORE
STABLE WITH LWR SFC DWPTS. WILL INCLUDE A TEMPO GRP OF SHRA OR RA
IN UIN...STL AND SUS BTWN 13-16Z FRI. DO NOT PLAN ON FCSTG CLOUD
CEILINGS OR VSBYS ANY LWR THAN THE MVFR CATAGORY WITH MOST OF THE
OBS CURRENTLY REPORTING CEILING HGTS AT OR ABOVE 2000 FT EVEN
WITHIN THE RAIN. THE PCPN SHOULD PUSH E-SE OF THE TAF SITES BY THIS
AFTN WITH CLOUD CEILINGS SLOWLY RISING. LOOKING AT THE MDL RH
FCSTS THIS LOW LVL CLOUD CVR SHOULD SCT OUT THIS EVNG AS THE SFC
RDG OVER THE NRN PLAINS AND GRT LKS REGION BLDS SWD THRU ERN MO
WRN IL. N-NELY SFC WNDS SHOULD VEER ARND TO AN ELY DIRECTION BY
THE END OF THE TAF FCST PD.

GKS

&&

.CLIMATE...

RECORD LOW MAX TEMPS FOR MAY 11

COU   53 IN 1952
STL   53 IN 1960

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 9, 5:59 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
559 AM CDT FRI MAY 9 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
559 AM CDT FRI MAY 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY..PRIMARILY ALONG AND
SOUTH OF A JEFFERSON CITY...STE. GENEVIEVE LINE. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE.

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC
DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON AND
SATURDAY NIGHT...WITH THE ACTIVE WEATHER PATTERN BRINGING ANOTHER
CHANCE OF THUNDERSTORMS DURING THE TUESDAY-WEDNESDAY TIME FRAME.

MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI
RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT FOR SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.